Publication detail
Monotone operators. Solvability of nonlinear stationary problems
FRANCŮ, J.
Czech title
Monotónní operátory. Řešitelnost nelineárních stacionárních úloh
English title
Monotone operators. Solvability of nonlinear stationary problems
Type
conference paper
Language
cs
Original abstract
Přehled teorie monotónních operátorů a její využití při analýze stacionárních okrajových úloh pro parciální diferenciální rovnice
Czech abstract
Přehled teorie monotónních operátorů a její využití při analýze stacionárních okrajových úloh pro parciální diferenciální rovnice
English abstract
Survey of theory of monotone operators and its application to analysis of stationary boundary value problems for partial differential equations
Keywords in English
monotone operator, solvability, boundary value problem, differential equations
RIV year
2005
Released
01.11.2005
Publisher
Katedra aplikované matematiky FEI VŠB-TU Ostrava
Location
Ostrava
Book
Seminář z teorie diferenciálních rovnic 2001-2005
Edition number
1
Pages from–to
19–34
Pages count
16
BIBTEX
@inproceedings{BUT18198,
author="Jan {Franců},
title="Monotónní operátory. Řešitelnost nelineárních stacionárních úloh",
booktitle="Seminář z teorie diferenciálních rovnic 2001-2005",
year="2005",
month="November",
pages="19--34",
publisher="Katedra aplikované matematiky FEI VŠB-TU Ostrava",
address="Ostrava"
}